Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 98, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 1:41 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; 7 counties in Missouri. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 1:41 AM CDT (06:41 UTC)
- Expired
- Jun 4, 2020, 2:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:46 AM CDT | TSTM WND DMG | 1 W Leavenworth, KS | EMERGENCY MANAGEMENT REPORTS A TREE FELL INTO A HOUSE IN THE CITY OF LEAVENWORTH. |
| Jun 4, 1:52 AM CDT | TSTM WND DMG | 2 Wsw Holt, MO | PUBLIC REPORTS LARGE TREE LIMB DOWN AND WINDS ESTIMATED BETWEEN 65 AND 70 MPH IN NORTHERN CLAY COUNTY. |
| Jun 4, 2:03 AM CDT | TSTM WND DMG | 7 S Kansas City, MO | WDAF FOX 4 REPORTS LARGE TREE BLOCKING WARD PARKWAY AT 74TH STREET. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
675
WUUS53 KEAX 040641
SVREAX
KSC091-103-209-MOC021-025-047-049-095-165-177-040715-
/O.NEW.KEAX.SV.W.0098.200604T0641Z-200604T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
141 AM CDT Thu Jun 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Leavenworth County in northeastern Kansas...
Northern Johnson County in east central Kansas...
Eastern Buchanan County in northwestern Missouri...
Clay County in west central Missouri...
Clinton County in northwestern Missouri...
Northwestern Ray County in west central Missouri...
Southwestern Caldwell County in north central Missouri...
Platte County in west central Missouri...
Northwestern Jackson County in west central Missouri...
* Until 215 AM CDT.
* At 140 AM CDT, severe thunderstorms were located along a line
extending from near Clarksdale to near Camden Point to near
McLouth, moving southeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, St. Joseph,
Shawnee, Lenexa, Leavenworth, Leawood, Liberty, Gladstone, Prairie
Village, Lansing, Excelsior Springs, Merriam, Mission, Smithville,
Kearney, Bonner Springs and De Soto.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 7.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 44.
Interstate 35 in Kansas between mile markers 218 and 235.
Interstate 29 between mile markers 0 and 47.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 0 and 61, and between mile
markers 79 and 83.
Interstate 229 between mile markers 0 and 2.
Kansas Turnpike between mile markers 209 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3905 9518 3937 9518 3942 9509 3942 9497
3945 9499 3946 9503 3952 9494 3980 9478
3957 9409 3925 9428 3886 9475 3904 9519
TIME...MOT...LOC 0640Z 294DEG 52KT 3975 9463 3946 9483 3913 9521
HAIL...0.88IN
WIND...60MPH
$$
Barham1 follow-up statement
013
WWUS53 KEAX 040708
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
208 AM CDT Thu Jun 4 2020
KSC091-103-209-MOC021-025-047-049-095-165-177-040716-
/O.EXP.KEAX.SV.W.0098.000000T0000Z-200604T0715Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Buchanan MO-Clay MO-
Clinton MO-Ray MO-Caldwell MO-Platte MO-Jackson MO-
208 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE...LEAVENWORTH...
NORTHERN JOHNSON...EASTERN BUCHANAN...CLAY...CLINTON...NORTHWESTERN
RAY...SOUTHWESTERN CALDWELL...PLATTE AND NORTHWESTERN JACKSON
COUNTIES WILL EXPIRE AT 215 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and northwestern and west
central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
Johnson and Wyandotte County Kansas and Jackson, Clay, and Clinton
Counties in Missouri.
LAT...LON 3905 9518 3937 9518 3942 9509 3942 9497
3945 9499 3946 9503 3952 9494 3980 9478
3957 9409 3925 9428 3886 9475 3904 9519
TIME...MOT...LOC 0706Z 294DEG 52KT 3961 9423 3932 9443 3899 9481
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 4, 12:41 AM CDT, 1 hour before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1241 AM CDT Thu Jun 4 2020 .Discussion... Issued at 1241 AM CDT THU JUN 4 2020 This AFD will focus on the next 6 to 12 hours of how these two mesoscale convective systems will impact the area. Currently there is a east to west moving MCS over central MO that has become mostly gust dominant, but is still developing along a low level convergent boundary just north of the Missouri River that goes just south of St. Joseph. This convergent boundary has been the focus for back- building thunderstorms that have put down 1-2 inches per hour and lead to multiple flash flood warnings in areas of Randolph and Chariton counties with 3+ inches already fallen. This E-W oriented line will be the focus for possible future flash flooding if storms can continue to develop and back build until that NW MCS can converge with this boundary, but this may only aggravate an already saturated region. Most of central Missouri will likely see 4+ inches of rainfall with a large area under a flash flood warning as there is 4-5 more hours of heavy rain expected. Strong winds will likely occur with the gust front as we have seen 40-50mph winds as it went through Sedalia. The MCS over northeast KS will likely also play off the E-W oriented boundary providing a focus for it to accelerate along the arm of storms that will likely form over the next couple hours. The main severe threat will likely be along this boundary and south into the KC metro area in the next few hours. There will likely be two threats with this MCS, damaging winds and flash flooding. An analysis of TOP's radar shows that this storm is currently outflow dominant, but indicates strong winds behind the outflow with the actual storms. A MCV appears to be forming on the north side of the this MCS, which may help enhance the rear inflow jet and create a stronger bow echo as it approaches the KS/MO border area and the KC Metro. Low level and effective shear are all perpendicular to the line which may help to balance the system more as it moves east. Plenty of energy is available for this system with 3500-4000 J/kg of MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is plenty of potential for winds to reach the surface with only a weak inversion in place as temperatures are still in the 80s. There is some marginal effective SRH and perpendicular 0-3km shear vectors as it enters Missouri, so we will have to watch for potential mesovortices formation as well. What will happen when these two features merge is a great question? CAM solutions show it merging and stalling both systems before it finally pushes out to the SE, but we are a bit worried it may lead to a stalling of movement and create a major flooding concern over central and western Missouri. Rivers and creeks will likely start to rise by morning and could become an issue depending on how much QPF we actually get over the region. By the afternoon the storms and their immediate threat will move off, but river and areal flooding may still be an issue going into the afternoon. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1209 AM CDT THU JUN 4 2020 The main impacts to the area will be a line of thunderstorms that will be pushing through the area from the NW and another complex of storms moving from east to west over central MO. These two complexes will meet somewhere east of the KS/MO border with widespread moderate rain, MVFR visibilities, lightning, and potentially severe wind gusts near 60-70mph. All this will occur in the first 6 hours of the TAFs, before things finally move off to the SE by the early afternoon. Some rain may linger behind this system longer than the TAFs have, but it is difficult to time exactly when that will push east. VFR conditions are expected after 18Z today with no precipitation in the forecast through the end of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 19 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 4, 12:51 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1251 AM CDT Thu Jun 4 2020 MOZ001>004-011-012-040630- Atchison MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-Andrew MO- 1251 AM CDT Thu Jun 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH...NORTHWESTERN GENTRY...EASTERN ATCHISON...NORTHEASTERN HOLT...NODAWAY AND NORTHERN ANDREW COUNTIES UNTIL 130 AM CDT... At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles southeast of Blanchard to near White Cloud. Movement was east at 50 mph. Pea size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Maryville, Stanberry, Mound City, Burlington Junction, Hopkins, Ravenwood, Maitland, Skidmore, Athelstan, Barnard, Conception Junction, Sheridan, Parnell, Bolckow, Graham, Clearmont, Elmo, Pickering, Braddyville and Guilford. This includes Interstate 29 between mile markers 81 and 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for northwestern Missouri. LAT...LON 4057 9441 4007 9457 4009 9534 4058 9521 TIME...MOT...LOC 0551Z 266DEG 43KT 4050 9517 4005 9530 Barham
Special weather statement, Jun 4, 12:52 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1252 AM CDT Thu Jun 4 2020
MOZ029-030-037-038-043-044-053-054-040630-
Bates MO-Cass MO-Ray MO-Johnson MO-Lafayette MO-Henry MO-Jackson MO-
Clay MO-
1252 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR CASS...HENRY...EASTERN BATES...
CENTRAL CLAY...SOUTHERN RAY...WESTERN LAFAYETTE...JACKSON AND WESTERN
JOHNSON COUNTIES UNTIL 130 AM CDT...
At 1250 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Hardin to near Holden
to 10 miles east of Lowry City. Movement was west at 30 mph.
Wind gusts up to 50 mph will be possible with these outflow winds.
Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Grandview, Belton, Raymore, Grain Valley, Excelsior Springs,
Harrisonville, Clinton, Kearney, Pleasant Hill, Oak Grove, Richmond,
Odessa, Greenwood and Lexington.
This includes the following highways...
Interstate 70 in Missouri between mile markers 8 and 46.
Interstate 35 in Missouri between mile markers 14 and 24.
Interstate 470 between mile markers 2 and 16.
Interstate 435 between mile markers 58 and 62, and between mile
markers 65 and 67.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Missouri.
LAT...LON 3805 9410 3804 9411 3806 9413 3804 9419
3864 9455 3935 9446 3931 9377 3869 9380
3824 9352 3821 9352 3822 9356 3820 9356
3821 9405 3803 9406
TIME...MOT...LOC 0550Z 085DEG 25KT 3924 9386 3869 9389 3813 9353
PPSpecial weather statement, Jun 4, 1:09 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
109 AM CDT Thu Jun 4 2020
KSZ025-057-102>105-MOZ012-013-020>022-028-029-037-040700-
Wyandotte KS-Miami KS-Leavenworth KS-Johnson KS-Doniphan KS-
Atchison KS-Buchanan MO-Andrew MO-Clay MO-Platte MO-Clinton MO-
De Kalb MO-Jackson MO-Caldwell MO-
109 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...SOUTHEASTERN
ATCHISON...WYANDOTTE...NORTHWESTERN MIAMI...SOUTHEASTERN DONIPHAN...
JOHNSON...BUCHANAN...SOUTHEASTERN ANDREW...NORTHWESTERN JACKSON...
CLAY...CLINTON...WEST CENTRAL CALDWELL...PLATTE AND SOUTHWESTERN
DEKALB COUNTIES UNTIL 200 AM CDT...
At 109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amazonia to 6 miles east of Nortonville to
near Pauline. Movement was southeast at 60 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, St. Joseph,
Shawnee, Lenexa, Leavenworth, Leawood, Liberty, Gladstone, Prairie
Village, Gardner, Lansing, Atchison, Merriam, Cameron, Mission,
Smithville and Kearney.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 7.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 53.
Interstate 35 in Kansas between mile markers 200 and 235.
Interstate 29 between mile markers 0 and 55.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 0 and 61, and between mile
markers 79 and 83.
Interstate 229 between mile markers 0 and 12.
Kansas Turnpike between mile markers 206 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and northwestern and west
central Missouri.
LAT...LON 3947 9518 3997 9477 3971 9412 3912 9443
3867 9501 3869 9506 3898 9506 3899 9507
3898 9509 3896 9508 3898 9516 3896 9517
3897 9519 3942 9518 3942 9524
TIME...MOT...LOC 0609Z 297DEG 53KT 3988 9497 3944 9521 3900 9577
BarhamSpecial weather statement, Jun 4, 1:31 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
131 AM CDT Thu Jun 4 2020
MOZ014-021>023-030-031-040715-
Ray MO-Carroll MO-Clinton MO-Daviess MO-Livingston MO-Caldwell MO-
131 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS...EAST
CENTRAL CLINTON...NORTHERN RAY...NORTHWESTERN CARROLL...CALDWELL AND
SOUTHWESTERN LIVINGSTON COUNTIES UNTIL 215 AM CDT...
At 131 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cowgill, or 12 miles south of Hamilton, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cameron, Hamilton, Braymer, Norborne, Polo, Kingston, Cowgill,
Kidder, Winston, Bogard, Tina, Ludlow, Elmira, Knoxville, Dawn and
Stet.
This includes Interstate 35 in Missouri between mile markers 39 and
53, and between mile markers 56 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.
LAT...LON 3959 9336 3926 9367 3955 9430 3974 9422
3975 9421 3978 9421 3988 9417
TIME...MOT...LOC 0631Z 265DEG 19KT 3958 9391
PPSpecial weather statement, Jun 4, 1:37 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
137 AM CDT Thu Jun 4 2020
KSZ057-104-105-MOZ028>030-037-043-044-053-054-040715-
Johnson KS-Wyandotte KS-Miami KS-Bates MO-Platte MO-Cass MO-Ray MO-
Johnson MO-Henry MO-Jackson MO-Clay MO-
137 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WYANDOTTE...
NORTHEASTERN MIAMI...EASTERN JOHNSON...CASS...WESTERN HENRY...
BATES...CLAY...SOUTHWESTERN RAY...SOUTHEASTERN PLATTE...JACKSON AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 215 AM CDT...
At 136 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from Woods Heights to near East
Lynne to 7 miles west of Lowry City. Movement was west at 20 mph.
Winds in excess of 30 mph will be possible with these outflow winds.
Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Blue Springs,
Leawood, Raytown, Liberty, Gladstone, Grandview, Belton, Prairie
Village, Raymore, Grain Valley, Excelsior Springs, Harrisonville,
Mission, Smithville, Kearney and Pleasant Hill.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 29.
Interstate 70 in Kansas between mile markers 420 and 423.
Interstate 35 in Missouri between mile markers 0 and 29.
Interstate 35 in Kansas between mile markers 232 and 235.
Interstate 29 between mile markers 0 and 6.
Interstate 635 between mile markers 9 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 37 and 78.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and west central Missouri.
LAT...LON 3805 9425 3805 9429 3873 9468 3946 9464
3938 9408 3914 9409 3914 9411 3872 9411
3821 9383 3821 9405 3806 9406 3806 9416
3804 9420 3805 9421 3804 9421 3803 9424
TIME...MOT...LOC 0636Z 091DEG 19KT 3931 9415 3872 9418 3816 9386
PPLocal storm report, Jun 4, 1:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND GST 1 NNE SAINT JOSEPH AIRP 39.78N 94.91W
06/04/2020 M58 MPH BUCHANAN MO PUBLIC
ST. JOSEPH AIRPORT REPORTED 58 MPH GUST.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 44 min |
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 51 min |
| Jun 4, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 34 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Doniphan | 3 hr |
| Jun 4, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 32 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Johnson, Linn, Miami | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 39 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 35 min |
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Saline | 37 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.